Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What would cause pain and bruising behind the knee?

What would cause pain and bruising behind the knee? My husband is on blood thinners and heart meds since a heart attack 4 years ago. He had a similar situation in the calf area of the other leg a few weeks ago, which eventually went away. He is very active, but can't recall any reason for either. The bruised area is quite large.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that due to taking blood thinner medicjnes there might be bleeding tendency of having minute hemorrhagic spots giving rise to bruises or hemorrhage in any part of body.
Consult your doctor and take his advice.
Ok and take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor